# SDR 2004UALA00096

- Difficulty date: February 2, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 29,554 hours, 4,583 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CEILING LIGHTS INOP FIRST ROW COACH TO DOOR 3L.  REPLACED BATTERY PACK.
